# SDR AALA20160420006

- Difficulty date: April 20, 2016
- Submitted: April 20, 2016
- Operation: Air carrier
- Aircraft: N175AN
- Make and model: Boeing 757223
- Aircraft serial: 32394
- Aircraft time: 46,832 hours, 13,546 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: P4010049
- Part serial: 21248
- Condition: Discharged
- Location: Cabin
- Part time: 15,383 hours, 8,094 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GNDED.  EMER LIGHTS BETWEEN ROWS 9 & 15 RT ARE INOPERATIVE.  R & R POWER SUPPLY & BATTERY PACK IAW AMM 33-51-07.  SYS CHECKED NORMAL.  SEE ALSO AALA 20160420004.
